Admissible Rules and Unification
VOL. 57 · NO. 4 | 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Notre Dame J. Formal Logic 57 (4), (2016)
No abstract available
Articles
Rosalie Iemhoff, George Metcalfe
Notre Dame J. Formal Logic 57 (4), 441-442, (2016) DOI: 10.1215/00294527-3646685
No abstract available
Franz Baader, Nguyen Thanh Binh, Stefan Borgwardt, Barbara Morawska
Notre Dame J. Formal Logic 57 (4), 443-476, (2016) DOI: 10.1215/00294527-3555507
KEYWORDS: unification, description logics, 68Q17, 68Q25, 68Q45, 68T27, 68T30, 03B70, 03B45
Leonardo Cabrer
Notre Dame J. Formal Logic 57 (4), 477-502, (2016) DOI: 10.1215/00294527-3659307
KEYWORDS: unification type, equational unification, projective algebra, pseudocomplemented lattice, topological duality, 06D15, 08B30, 06D50, 03G10
Alex Citkin
Notre Dame J. Formal Logic 57 (4), 503-521, (2016) DOI: 10.1215/00294527-3659423
KEYWORDS: propositional logic, admissible inference rule, unification, hereditary structural completeness, algebraic semantic, Prucnal’s substitution, ternary deduction term, 03B55, 03B60, 03G27, 03G25
Wojciech Dzik, Piotr Wojtylak
Notre Dame J. Formal Logic 57 (4), 523-549, (2016) DOI: 10.1215/00294527-3636512
KEYWORDS: admissible rules, consequence relations, projective unification, $\mathbf{S4.3}$, structural completeness, quasivarieties, 03B45, 08C15, 68T15, 06E25, 03B35
Tomasz Kowalski, Lloyd Humberstone
Notre Dame J. Formal Logic 57 (4), 551-568, (2016) DOI: 10.1215/00294527-3679398
KEYWORDS: admissible rules, structural completeness, BCI, BCK, abelian logic, 03F03, 03F52, 03B47
James G. Raftery
Notre Dame J. Formal Logic 57 (4), 569-606, (2016) DOI: 10.1215/00294527-3671151
KEYWORDS: deductive system, admissible rule, reduced matrix, structural completeness, Leibniz hierarchy, [order] algebraizable logic, BCIW, 03B22, 03G27, 03B47, 08C10
Back to Top